# SDR DALA2024121811812

- Difficulty date: November 23, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 55,614 hours, 28,734 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 RT WING SLAT #2 CLOSING PLATE DAMAGED. CORRECTIVE ACTION: R/R SLAT CLOSING PLATE FOR RT WING #2 SLAT IAW A319 AMM 27-84. (6658372)
